# SDR DL72K961588

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65175186
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 3 INCH CRACK IN THE ANGLE OF THE AFT TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1273.  THESE AREAS OF THE TORQUE BOX ARE THE SUBJECT OF AIRWORTHINESS DIRECTIVE 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS ER/A WILL REPLACE THE DAMAGED PART IN ACCORDANCE WITH THE S/B.
